# SDR QXEA0201672

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,743 hours, 13,629 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: PU90461R2
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-OUT OF 2000 FEET ON DEPARTURE FROM PDX, LAVATORY SMOKE DETECTOR ACTIVATED. FLIGHT ATTENDANT CHECKED, NO SMOKE/FUMES. PUSHED RESET/TEST, ALARM STOPPED. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
